# SDR IPXA2020040353834

- Difficulty date: April 2, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 60,959 hours, 20,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ADURING AS-E FOUND CEILING ENTRY EMERGENCY LT INOP.LAMP CORRECTED AND TESTED SATIS IAW AMM 33-51-11 R. 129.02
